# SDR 2005UALA00753

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 490, Str 15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 490, STR 15L HAS DENT.     REMOVE DAMAGE AND INSTALL REPAIR DOUBLER PER SRM 53-00-01, REPAIR 4, P201. REPAIR IS A CATEGORY A REPAIR.
